Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Dr. Bob - Wellbutrin and hair loss?

Posted by Gale on July 28, 1999, at 3:26:33

Would like to know if you or your colleagues have had any patient complaints about hair loss w/ Wellbutrin. I am doing well on this med. but have lost 50% of my hair(overall thinning), loss starting while taking Zoloft, before I switched to Wellbutrin. Thought it might grow back after switched med's but it didn't. Other meds stable for at least a year--Synthroid and HRT (Estradiol and micron. progesterone). Have read many posts on Wellbutrin/hair loss connection, but all patient anecdotes, would appreciate a med. prof'ls opinion.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gale thread:9287